| Catalog Number |
8065751510 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that before cataract surgery an ophthalmic tip was found broken.The product was replaced with a new one, and the surgery was completed.Patient impact was not reported.
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.11.One opened broken polymer i/a tip with a wrench was returned for the reported issue of broken tip.The returned sample was visually inspected and was found to be non-conforming with the cannula of the i/a tip observed to be broken.No evidence of over torquing was seen.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.The returned non-conforming sample was received opened.How and when the i/a tip became damaged cannot be determined from this evaluation; therefore a root cause cannot be determined for the complaint as described by the customer.If wear visible most likely root cause is handling when placing the tip onto the handpiece the exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All i/a tips are 100% visually inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).